# SDR DALA2019060903460

- Difficulty date: June 8, 2019
- Submitted: June 9, 2019
- Operation: Air carrier
- Aircraft: N961AT
- Make and model: Boeing 717-200
- Aircraft serial: 55023
- Aircraft time: 50,774 hours, 35,194 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND AFT WING EMERGENCY EXIT DOOR LOWER LIGHTS INOPERATIVE ON BOTH THE LEFT AND RIGHT SIDES. MAINTENANCE REPLACED THE BATTERY CHARGER B5-119 PER B717 AMM 33-51. NO HELP. NO POWER AT TERMINAL BLOCK 53-388 PIN 1. FOUND NEW BATTERY CHARGER BAD FROM STOCK. REPLACED SAME PER B717 AMM 33-51 AGAIN AND THE OPERATIONAL CHECK WAS GOOD. (LP #5813750)
